# SDR CA110119005

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PW610FA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 905310
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OF THE SCOOP (UP AND DOWN), HYD PRESSURE FILTERS WERE FOUND DURING INSP WITH THE ENDS OF THEM BLOWN OUT AND MISSING PIECES.  BOTH FILTERS WERE FOUND TO HAVE BEEN INSTALLED CORRECTLY IAW MM AND DWGS. HOWEVER, THIS APPEARS TO BE CONTRADICTORY TO THE INSTRUCTIONS PRINTED ON THE FILTER BODY BY THE FILTER MFG.
